# SDR DALA2023051503809

- Difficulty date: May 13, 2022
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 91,657 hours, 41,245 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DTE, ER/A 599012-14; FUSELAGE / SKIN / STA. 1500 TO 1503 BETWEEN S29L TO S30 / DENTS. CORRECTIVE ACTION: REF ERA 599012-14 REV A. (2234642)
